# SDR DALA2021030101181

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 58,533 hours, 7,616 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DOOR L AFT CABIN ECAM MESSAGE. CORRECTIVE ACTION: NO CURRENT FAULTS NOTED. DOOR OPERATES AS REQUIRED AND INDICATES CLOSED & OPEN WHEN COMMANDED. DOOR PROX AND TARGETS ARE CLEAN. (7575874)
